# SDR ZW0A0303207

- Difficulty date: March 18, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 30,696 hours, 15,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105606003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT CABIN ROWS 6-7. REPLACED THE LAMP AT SEAT 6.  CHECK-C 9-11-02 STL.  --CLOSED--
